# SDR YENA2022031100142

- Difficulty date: January 23, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 78,180 hours, 29,405 cycles
- System (JASC): 5711 · Wing Spar
- Part: Wing
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (E/C A21-1371-01) WINGS / CENTER WING / FRONT SPAR / FRAME 36 / FLOOR BEAM / VERTICAL STIFFENER / CRACK DAMAGE - PERMANENT REPAIR (CONSIDERED A MAJOR REPAIR)
